# SDR DALA1012959882

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 66,633 hours, 64,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK, MX FOUND EMERGENCY LIGHTS IN COCKPIT AND FWD OF F/A SEAT.  MX REPLACED BATTERY PACK AT B5-23.  OPS CHECK OF LIGHTS NOW CHECK GOOD.
